Ask an expert
Question

12 Mar 2010

ligte pyn
n week voor ek begin menstrueer het, het ek ''n pyn in my sy, omtrent daar waar mens se dikderm is,gekry wat so nou en dan in my lies in skiet, nou terwyl ek menstrueer gebeur dit so nou en dan, dis nie seer nie net baie ireterend, wat kan dit wees? ek het ok my pil gelos die maand. het dit iets tedoen omdat ek menstrueer?
Answer 469 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be that stopping the Pill is responsible as the Pill protects against normal menstrual pains.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.